Alert archive / Montana / High Wind Warnings in 2013
High Wind Warning 9, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 22, 2013, 4:05 AM MST. It took effect at Feb 22, 2013, 12:00 PM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2013, 4:05 AM MST (11:05 UTC)
- In effect from
- Feb 22, 2013, 12:00 PM MST
- Expired
- Feb 23, 2013, 8:05 AM MST
- In force
- 20 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
564 WWUS75 KTFX 221105 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 405 AM MST FRI FEB 22 2013 MTZ044-221215- /O.CAN.KTFX.HW.A.0008.130222T1900Z-130223T1900Z/ TOOLE- INCLUDING THE FOLLOWING LOCATIONS...SHELBY 405 AM MST FRI FEB 22 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. HIGH WINDS ARE NO LONGER EXPECTED. $$ MTZ009-010-048-222315- /O.UPG.KTFX.HW.A.0008.130222T1900Z-130223T1900Z/ /O.NEW.KTFX.HW.W.0009.130222T1900Z-130223T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 405 AM MST FRI FEB 22 2013 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO NOON MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO NOON MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND GUSTY ALONG THE ROCKY MOUNTAIN FRONT THIS AFTERNOON AND CONTINUE INTO TONIGHT. WINDS WILL DIMINISH SATURDAY MORNING. TRAVEL WILL BE HAZARDOUS FOR HIGH-PROFILE VEHICLES...ESPECIALLY ON NORTH- SOUTH ORIENTED ROADS. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE LIKELY. * OTHER IMPACTS: THE COMBINATION OF STRONG WINDS AND SNOW IN THE MOUNTAINS WILL CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-050-054-222315- /O.EXT.KTFX.HW.A.0008.130223T0000Z-130223T1900Z/ CASCADE-JUDITH BASIN-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...STANFORD 405 AM MST FRI FEB 22 2013 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH SATURDAY MORNING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM THIS AFTERNOON THROUGH SATURDAY MORNING. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE THIS AFTERNOON AND COULD BECOME STRONG BY THIS EVENING. THE GREATEST THREAT FOR HIGH WINDS WILL BE LATE TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. TRAVEL COULD BECOME HAZARDOUS FOR HIGH- PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE POSSIBLE. * OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE MOUNTAINS WILL CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: STANFORD...KINGS HILL PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
325 WWUS75 KTFX 222310 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 410 PM MST FRI FEB 22 2013 MTZ012-050-054-230015- /O.CAN.KTFX.HW.A.0008.130223T0000Z-130223T1900Z/ CASCADE-JUDITH BASIN-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...STANFORD 410 PM MST FRI FEB 22 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. HIGH WINDS ARE NO LONGER EXPECTED. $$ MTZ009-010-048-231200- /O.CON.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 410 PM MST FRI FEB 22 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT TONIGHT. WINDS WILL DIMINISH SATURDAY MORNING. TRAVEL WILL BE HAZARDOUS FOR HIGH- PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE LIKELY. * OTHER IMPACTS: THE COMBINATION OF STRONG WINDS AND SNOW IN THE MOUNTAINS WILL CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
061 WWUS75 KTFX 230429 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 929 PM MST FRI FEB 22 2013 MTZ015-231300- /O.EXA.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 929 PM MST FRI FEB 22 2013 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MST SATURDAY FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... WHICH IS IN EFFECT UNTIL NOON MST SATURDAY. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE OVER NORRIS HILL TONIGHT. WINDS WILL DIMINISH SATURDAY MORNING. TRAVEL WILL BE HAZARDOUS FOR HIGH-PROFILE. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-231300- /O.CON.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 929 PM MST FRI FEB 22 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT TONIGHT. WINDS WILL DIMINISH SATURDAY MORNING. TRAVEL WILL BE HAZARDOUS FOR HIGH- PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE LIKELY. * OTHER IMPACTS: THE COMBINATION OF STRONG WINDS AND SNOW IN THE MOUNTAINS WILL CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
078 WWUS75 KTFX 231131 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 431 AM MST SAT FEB 23 2013 MTZ009-010-048-231245- /O.CAN.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 431 AM MST SAT FEB 23 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED. $$ MTZ015-231900- /O.CON.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 431 AM MST SAT FEB 23 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT UNTIL NOON MST TODAY. * TIMING AND MAIN IMPACT: GUSTY SOUTHWEST WINDS WILL SHIFT TO NORTHWEST AROUND 7 AM MST DUE TO A COLD FRONTAL PASSAGE. TRAVEL WILL BE HAZARDOUS FOR HIGH- PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL SHIFT TO THE NORTHWEST AT 15 TO 30 MPH WITH GUSTS TO 40 MPH AFTER 7 AM MST. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
740 WWUS75 KTFX 231505 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 805 AM MST SAT FEB 23 2013 MTZ015-231615- /O.CAN.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 805 AM MST SAT FEB 23 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL REMAIN BREEZY THIS MORNING WITH AREAS OF BLOWING SNOW POSSIBLE...HOWEVER HIGH WINDS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 22, 3:42 AM MST, 23 minutes earlier.
Area forecast discussion, Feb 22, 3:42 AM MST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 342 AM MST Fri Feb 22 2013 .DISCUSSION... Today through Sunday...The main weather feature during the period will be an upper trough which will move through the forecast area on Saturday. Models are in good agreement in how they handle this trough. The associated cold front is expected to reach the Continental Divide around midnight tonight then reach a line from Havre to Lewistown to West Yellowstone around 6 am Saturday. As for the high wind warning confidence is high that high winds will occur over the Rocky Mountain Front later this afternoon and last through the night. Also have high confidence that winds will not reach high wind criteria over Toole county so dropped them from the high wind watch. For that portion of the high wind watch over central Montana do not have high enough confidence that they will experience high winds to upgrade them to a warning. On the other hand do not have high enough confidence that they will not see high winds to drop them from the watch. Do have high confidence that there will not be high winds today. Upshot of all this is will continue the watch but delay the beginning of the watch until 5 pm today. The winter weather advisories over portions of southwest Montana appear to be on track but will lower snow totals slightly. The Rocky Mountain Front will see snow by this evening which combined with the high winds will cause areas of blowing snow so have issued a winter weather advisory for this area. Do want to point out that over southwest Montana expect a period of poor visibilities due to snow and gusty winds late tonight and early Saturday morning as the front moves through. Behind the cold front over the plains the GFS model and NAM model both have an unstable airmass but are much different in how much moisture they expect with the NAM being drier than the GFS. Am reluctant to go as dry as the NAM would suggest so have continued with a mention of snow showers. Looking ahead to Sunday an upper ridge will be moving into western Montana. By this time should see a drier airmass over the plains however there might be enough moisture for a threat of snow showers over the mountains of the forecast area. Blank Sunday night through Friday night...Medium range models are in fair agreement through next week in the large scale pattern, maintaining a progressive westerly flow aloft through the first half of next week before transitioning to a more amplified pattern by late week as a large upper level ridge develops along the west coast. A transient upper level ridge will move across the region Sunday night and Monday before the next system in progressive westerly flow moves across the Northern Rockies and MT Monday night and Tuesday. The bulk of the precipitation with this system looks to be focused over the mountains with just a slight chance over the plains/valleys. Another brief period of ridging looks to occur Tuesday night before another round of shortwave energy moves across the region Wednesday and Thursday, again producing precipitation over the mountains with only slight chances for lower elevations. Models are in pretty good agreement developing a strong upper level ridge along the west coast late next week into next weekend, but differ some with the amplitude and and eastern extent at this time. Temperatures will remain near to slightly above seasonal averages through the middle of next week before more significant warming occurs as the ridge builds late next week into next weekend. Hoenisch && .AVIATION... Updated 0525Z. A moist westerly flow aloft will generally obscure mountain tops in clouds/snow across western and southwest Montana through at least the next 24 hours. A disturbance moving through the flow may also bring a few snow showers with possible MVFR conditions to the valleys of southwest Montana (including KHLN KBZN) through 12Z. Otherwise, breezy southwest downsloping surface winds with mid/high level cloudiness will keep conditions VFR over the plains of north central/central Montana. Winds will generally increase across the area after 18Z Friday as another disturbance approaches the area. Gusts could exceed 50 kt at times over ridge tops and along the Rocky Mountain Front. This disturbance will also bring an increasing chance of showers/MVFR conditions to the southwest Montana valleys again, mainly after 21Z. Coulston && .PRELIMINARY POINT TEMPS/POPS... GTF 41 28 39 21 / 10 10 20 20 CTB 42 29 40 19 / 10 10 30 20 HLN 40 28 36 21 / 10 50 40 30 BZN 35 24 34 16 / 20 60 60 30 WEY 27 18 28 8 / 40 80 80 50 DLN 36 23 33 15 / 10 60 60 30 HVR 38 28 37 20 / 10 20 20 30 LWT 36 23 33 19 / 10 40 30 40 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING from Noon today to Noon MST Saturday Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky Mountain Front. WINTER WEATHER ADVISORY from 5 PM this afternoon to 5 PM MST Saturday FOR ELEVATIONS ABOVE 5000 FEET FOR Northern Rocky Mountain Front...Southern Rocky Mountain Front. HIGH WIND WATCH from this afternoon through Saturday morning Cascade...Judith Basin...Meagher. WINTER WEATHER ADVISORY from 5 PM this afternoon to 5 PM MST Saturday Beaverhead...Gallatin...Madison. && SHORT TERM...BLANK LONG TERM...HOENISCH AVIATION...HOENISCH weather.gov/greatfalls
Hazardous weather outlook, Feb 21, 3:40 PM MST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 340 PM MST THU FEB 21 2013 MTZ009-010-012-044-048-050-054-221245- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN-MEAGHER- 340 PM MST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. ACCUMULATING SNOW IN THE MOUNTAINS IS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-015-055-221245- BEAVERHEAD-MADISON-GALLATIN- 340 PM MST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER WEATHER ADVISORY IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ014-052-053-221245- CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-BROADWATER- 340 PM MST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING SNOW IS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ011-013-045>047-049-051-221245- HILL-CHOUTEAU-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-FERGUS- 340 PM MST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
High Wind Warnings in Montana, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.